# SDR F3LA96023

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921169
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FORWARD CARGO DOOR FORWARD LOWER FRAME IS CRACKED AT INBOARD RADIUS BENEATH UPLOCK HOOK.  ALSO, CRACKED AT OUTBOARD LOCATION BETWEEN NR 4 AND NR 5 STOP FITTING.  ACCESSED INNER SKIN.  REMOVED FORWARD LOWER CORNER FRAME.  INSTALLED NEW FORWARD LOWER CORNER FRAME.  REINSTALLED INNER SKIN AND ALL OTHER ITEMS ACCESSED PER SRM 51-40-02 AND 51-70-13. (M)
